Table of Contents Author Guidelines Submit a Manuscript
Research Letters in Communications
Volume 2008, Article ID 376895, 4 pages
http://dx.doi.org/10.1155/2008/376895
Research Letter

The Distribution of Path Losses for Uniformly Distributed Nodes in a Circle

Institute for Digital Communications, School of Engineering and Electronics, University of Edinburgh, EH9 3JL Edinburgh, UK

Received 28 January 2008; Accepted 20 March 2008

Academic Editor: N. Sagias

Copyright © 2008 Zubin Bharucha and Harald Haas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zubin Bharucha and Harald Haas, “The Distribution of Path Losses for Uniformly Distributed Nodes in a Circle,” Research Letters in Communications, vol. 2008, Article ID 376895, 4 pages, 2008. https://doi.org/10.1155/2008/376895.